Dynamical generalized functions and the multiplication problem. (English. Russian original) Zbl 1442.46030

Russ. Math. 51, No. 5, 32-43 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 5, 33-45 (2007).
The problem considered in the paper is the construction of a product of discontinuous and generalized functions suitable to applications to nonlinear differential equations. Functions called dynamical by the authors are introduced as transformations of an interval to a set of measurable functions. The introduced functions are taken as test functions for constructing dynamical generalized functions that extend functions from the {L. Schwartz} space \(\mathscr{D}'\).
Linear operations, differentiation, and some type of multiplicators are defined for the generalized dynamical functions, especially, continuous and associative multiplications of discontinuous and generalized functions.
Applications to optimal control problems for differential equations are given. A comparison with some known results on multiplication is made, but among them there are no results of {V. K. Ivanov} on algebras of some generalized functions.


46F05 Topological linear spaces of test functions, distributions and ultradistributions
46F10 Operations with distributions and generalized functions
49N25 Impulsive optimal control problems
Full Text: DOI


[1] V. A. Dykhta and O. N. Samsonyuk, Optimal Impulse Control with Applications (Fizmatgiz, Moscow, 2003) [in Russian]. · Zbl 1084.49500
[2] V. Ya. Derr, ”On Definition of the Notion of a Solution of a Differential Equation with Generalized Functions,” Dokl. Akad. Nauk SSSR 298, 56–59 (1988). · Zbl 0691.34006
[3] A. N. Sesekin, ”On Nonlinear Differential Equations in Classes of Functions of Bounded Variation,” Differents. Uravneniya 25(11), 1925–1932 (1989).
[4] S. T. Zavalishchin and A. N. Seskin, Impulse Processes: Models and Applications (Nauka, Moscow, 1991) [in Russian].
[5] B. M. Miller, ”Method of Discontinuous Time Change in Problems of Control for Impulse and Discrete Continuous Systems,” Automat. Remote Control 54, 1727–1750 (1993).
[6] R. B. Vinter and F. M. F. L. Pereira, ”A Maximum Principle for Optimal Processes with Discontinuous Trajectories,” SIAM J. Control and Optim. 26, 205–229 (1988). · Zbl 0647.49013
[7] M. Motta and F. Rampazzo, ”Dynamic Programming for Nonlinear Systems Driven by Ordinary and Impulsive Controls,” SIAM J. Contr. and Optim. 34, 199–225 (1996). · Zbl 0843.49021
[8] G. N. Silva and R. B. Vinter, ”Necessary Optimality Conditions for Optimal Impulsive Control Problem,” SIAM J. Contr. and Optim. 35, 1829–1846 (1997). · Zbl 0886.49028
[9] J.-F. Colombeau, Elementary Introduction to New Generalized Functions (North-Holland Publishing Co., Amsterdam, 1985).
[10] F. Bagarello, ”Multiplication of Distributions in One Dimension: Possible Approaches and Applications to Delta-Function and its Derivatives,” J. Math. Anal. Appl. 196, 885–901 (1995). · Zbl 0867.46030
[11] C. O. R. Sarrico, ”Some Distributional Products with Relativistic Invariance,” Portugal Math. 51, 283–290 (1994). · Zbl 0806.46042
[12] F. Bagarello, ”Multiplication of Distributions in One Dimension and First Application to Quantum Field Theory,” J. Math. Anal. Appl. 266, 298–320 (2002). · Zbl 1009.46020
[13] J. Boman and P. Kurasov, ”Finite Rank Singular Perturbations and Distributions with Discontinuous Test Functions,” Proc. Amer. Math. Soc. 126, 1673–1683 (1998). · Zbl 0894.34079
[14] G. E. Shilov, Mathematical Analysis. Second Special Course (Moscow University, Moscow, 1984) [in Russian]. · Zbl 0591.46030
[15] V. S. Vladimirov, Generalized Functions in Mathematical Physics (Nauka, Moscow, 1979) [in Russian]. · Zbl 0515.46033
[16] V. Ya. Derr and K. I. Dizendorf, ”On Differential Equations in C-generalized Functions,” Izv. Vyssh. Uchebn. Zaved. Matematika. No. 11, 39–49 (1996) [Russian Mathematics 40 (11), 37–47 (1996)]. · Zbl 0912.34009
[17] C. O. R. Sarrico, ”The Linear Cauchy Problem for a Class of Differential Equations with Distributional Coefficients,” Portugal Math. 52, 379–390 (1995). · Zbl 0841.34012
[18] A. F. Filippov, Differential Equations with Discontinuous Right-hand Side (Nauka, Moscow, 1985) [in Russian]. · Zbl 0571.34001
[19] V. Ya. Derr and D. M. Kinzebulatov, ”Differential Equations with Generalized Functions Admitting Multiplication by Discontinuous Functions,” Vestnik Udmurtsk. Univ. No. 1, 35–58 (2005).
[20] R. W. Rishel, ”An Extended Pontryagin Principle for Control Systems Whose Control Laws Contain Measures,” SIAM J. Control and Optim. 3, 191–205 (1965). · Zbl 0139.04901
[21] C. S. Honig, Volterra-Stieltjes Integral Equations, Mathematical Studies 16 (North Holland, Amsterdam, 1975).
[22] V. Ya. Derr, ”On a Generalization of the Riemann-Stieltjes Integral,” Izv. Inst. Matem. i Inform. UdGU, No. 3, 3–29 (Izhevsk, 1997).
[23] V. Ja. Derr, ”A Generalization of Riemann-Stieltjes Integral,” Functional Differential Equations, 9(3–4), 325–341 (2002). · Zbl 1055.26003
[24] V. Ya. Derr and D. M. Kinzebulatov, ”Alpha-integral of Stieltjes Type,” Vestnik Udmurtsk. Univ. No. 1, 41–65 (2006).
[25] K. Yosida, Functional Analysis (Springer-Verlag Berlin-Göttingen-Heidelberg, 1965; Mir, Moscow, 1967).
[26] P. Kurasov, ”Distributions Theory with Discontinuous Test Functions and Differential Operators with Generalized Coefficients,” J. Math. Anal. Appl. 201, 297–323 (1996). · Zbl 0878.46030
[27] M. Tvrdý, ”Differential and Integral Equations with Regulated Solutions,” Proceedings of the Conference EQUAM, Varenna, 1992 (Praha, 1993), Vol. 3, pp. 291–304.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.